# SDR DHL9680604C

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws  404
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND LEFT WING UPPER INTERIOR L/E  HAS 4 INCH CRACK IN DOUBLER L/E, STA 404.  REPAIRED DOUBLER PER DACO SKETCH 96-05-29-002.
